Approximation of ( ψ, β )-differentiable functions defined on the real axis by Weierstrass operators
Abstract
Asymptotic equalities are obtained for upper bounds of approximations by the Weierstrass operators on the functional classes ˆCψβ,∞ and ˆLψβ,1 in metrics of the spaces ˆC and ˆL1, respectively.Downloads
Published
25.09.2007
Issue
Section
Research articles
How to Cite
Kalchuk, I. V. “Approximation of ( ψ, β )-Differentiable Functions Defined on the Real Axis by Weierstrass Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 9, Sept. 2007, pp. 1201–1220, https://umj.imath.kiev.ua/index.php/umj/article/view/3382.